# SDR C2XA09IA135

- Difficulty date: May 27, 2009
- Submitted: May 28, 2009
- Operation: Air carrier
- Aircraft: N15926
- Make and model: Emb EMB-145EP
- Aircraft serial: 145005
- Aircraft time: 24,205 hours, 23,022 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - FLIGHT 2627, DURING PREFLIGHT INSPECTION THE CREW REPORTED THAT THE EMERGENCY LIGHT AT ROW 12 WAS INOPERATIVE.  MAINTENANCE INSPECTED THE AIRCRAFT, OPERATIONALLY TESTED THE EMERGENCY LIGHTS WITH NO DEFECTS NOTED, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
